# SDR COM11765

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: PE610261
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: UK
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT WARNING. REPLACED LT OUTBD FLAP ROLLERS.
